MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION CRE PRO; CATHETER, BILIARY, DIAGNOSTIC

BOSTON SCIENTIFIC CORPORATION CRE PRO; CATHETER, BILIARY, DIAGNOSTIC
Model Number M00558630
Medical Device Problem Codes Burst Container or Vessel (1074); Material Deformation (2976)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/10/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported to boston scientific corporation that a cre pro wireguided dilatation balloon was attempted to be used in the common bile duct during an endoscopic retrograde cholangiopancreatography (ercp) procedure to treat jaundice performed on (b)(6) 2025.During the procedure, after the balloon was slowly pressurized, it was found that the balloon was ruptured 3 atm (12 mm).It was reported that no piece of the balloon detached inside the patient.Additionally, a photo of the complaint device was provided and showed an inflated balloon with irregular shape.The procedure was completed with another cre pro wireguided dilatation balloon.There were no patient complications reported as a result of this event.The patient's condition at the conclusion of the procedure was reported to be stable.
 
Additional Manufacturer Narrative
Block e1: initial reporter's facility name is first affiliated hospital of (b)(6).Reported here as the initial reporter facility name exceeded the character limit for the designated field.Block h6: imdrf device code a0402 captures the reportable event of a balloon burst.Imdrf device code a0406 captures the reportable event of balloon deformed.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Block e1: initial reporter's facility name is first affiliated hospital of zhejiang university school of medicine; reported here as the initial reporter facility name exceeded the character limit for the designated field.Block h6: imdrf device code a0402 captures the reportable event of a balloon burst.Imdrf device code a0406 captures the reportable event of balloon deformed.Block h11: investigation results the cre pro wireguided dilatation balloon device was not returned; however, a media analysis was performed based on the photo provided by the complainant that shows the inflated balloon with irregular shape.No other problems with the device were noted.With all the available information, boston scientific concludes the reported event of balloon irregular shape was confirmed.According to the media analysis performed, it was found that the balloon exhibited an irregular shape.This condition is likely attributable to procedural factors, such as excessive pressure, interaction with other devices, or possible contact with a sharp surface during or prior to the procedure.On the other hand, the reported event of balloon burst could not be confirmed.Although the irregular balloon shape suggests the possibility of damage, the available evidence does not confirm the burst.The investigation findings and all information available concludes the most probable root cause is an adverse event related to procedure.
 
Additional Manufacturer Narrative
Block e1: initial reporter's facility name is (b)(6); reported here as the initial reporter facility name exceeded the character limit for the designated field.Block h6: imdrf device code a0402 captures the reportable event of a balloon burst.Imdrf device code a0406 captures the reportable event of balloon deformed.Block h11: investigation results.The returned cre pro wireguided dilatation balloon was analyzed, and a visual inspection found no damages to the device.Functional inspection was performed, and the balloon was inflated without any problem; however, it was not able to hold the pressure due to it had a pinhole in the balloon, located approximately at 10 mm from the tip of the device, and the balloon with irregular shape was found.Media analysis was performed based on the photo provided by the complainant that shows the inflated balloon with irregular shape.Microscopic inspection confirmed the balloon pinhole.No other problems with the device were noted.With all the available information, boston scientific concludes the reported event of balloon irregular shape was confirmed.The results of the analysis performed on the returned device found that the balloon exhibited an irregular shape.This condition is likely attributable to procedural factors, such as excessive pressure, interaction with other devices, or possible contact with a sharp surface during or prior to the procedure.On the other hand, the reported event of balloon burst was not confirmed.The pinhole problem found could have been interpreted by the customer as the reported event of a balloon burst.Although the irregular balloon shape suggests the possibility of damage, the available evidence does not confirm the burst.The investigation findings and all information available concludes the most probable root cause is an adverse event related to procedure.
 
Event or Problem Description

Brand Name
CRE PRO
Common Device Name
CATHETER, BILIARY, DIAGNOSTIC
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORK LIMITED
cork business technology park
model farm road
cork T12 Y K88
EI   T12 YK88
Manufacturer Contact
christina lam
300 boston scientific way
marlborough, MA 01752
9145716918
MDR Report Key23708729
Report Number3005099803-2025-06570
Device Sequence Number18803929
Product Code FGE
UDI-Device Identifier08714729797517
UDI-Public(01)08714729797517(17)270128(10)33308659
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K112994
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative,Distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 02/24/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberM00558630
Device Catalogue NumberM00558630
Device Lot Number0033308659
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/10/2025
Supplement Date Received by Manufacturer12/11/2025
02/03/2026
Initial Report FDA Received Date12/03/2025
Supplement Report FDA Received Date01/06/2026
02/24/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/29/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age61 YR
Patient SexMale
Patient Weight69 KG